Acta Mathematica

, Volume 140, Issue 1, pp 251–276

Expansions for spherical functions on noncompact symmetric spaces

  • Robert J. Stanton
  • Peter A. Tomas
Article

DOI: 10.1007/BF02392309

Cite this article as:
Stanton, R.J. & Tomas, P.A. Acta Math. (1978) 140: 251. doi:10.1007/BF02392309

Copyright information

© Almqvist & Wiksell 1978

Authors and Affiliations

  • Robert J. Stanton
    • 1
  • Peter A. Tomas
    • 2
  1. 1.Institute for Advanced StudyPrincetonUSA
  2. 2.University of ChicagoChicagoUSA